Skip to content
SUQQ
Nighttime Severe Cold and Flu Syrup Max Strength Liquid Medicine MultiSymptom Relief for Adults and Children 12 Years and Older Mixed Berry Flavor 12 fl oz Pack of 2
1 / 5 Hover to zoom

CARE

Nighttime Severe Cold and Flu Syrup Max Strength Liquid Medicine MultiSymptom Relief for Adults and Children 12 Years and Older Mixed Berry Flavor 12 fl oz Pack of 2

SKU: ZD06A9E8EC0136977FFB8Z

4.6(12)
444+ sold
AED 139.51

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sat, Oct 3 — Free delivery

Deliver to Dubai ·

14-day returns — free & easy

6-month warranty — manufacturer-backed

Sold by

Global Store

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

4.6

Based on 12 reviews

5★
4
4★
2
3★
4
2★
2
1★
0
Sort
L

LNKOO Verified Purchase

13 Jun 2026

Decent but not perfect

Good size and finish. Fits the space I bought it for.

E

Emma N. Verified Purchase

10 Mar 2026

Arrived quickly and well packed

Good size and finish. Fits the space I bought it for.

S

SUQQ shopper Verified Purchase

10 Feb 2026

Does the job

Bought a second one after the first worked out well.

R

Ravi I. Verified Purchase

29 Dec 2025

Does the job

Quality feels solid and it matches the description on the page.

B

Bliss C. Verified Purchase

27 Nov 2025

Would buy again

Fair price for what you get. Nothing to complain about so far.

A

ArmFit Verified Purchase

26 Oct 2025

Better than expected

Bought a second one after the first worked out well.

A

Aisha H. Verified Purchase

13 Sept 2025

Good value for the price

Fair price for what you get. Nothing to complain about so far.

A

Areen D. Verified Purchase

7 Jul 2025

Does the job

Quality feels solid and it matches the description on the page.

Frequently bought together

Nighttime Severe Cold and Flu Syrup Max Strength Liquid Medicine MultiSymptom Relief for Adults and Children 12 Years and Older Mixed Berry Flavor 12 fl oz Pack of 2

AED 139.51

Physician's Strength SinuPower - 2 fl oz - Supports Healthy Nasal Membranes & Sinuses - Made with Wild Oregano Oil - Nonaddictive

AED 159.21

Sinus Severe Daytime Caplets with Acetaminophen 325mg Guaifenesin 200mg Phenylephrine HCl 5mg NonDrowsy Pain Reliever Expectorant Nasal Decongestant 50 Travel Packs of 2 ct

AED 147.49

Total for 3 items

AED 446.21

More from CARE

Similar items

You May Also Like

AED 139.51